MAUDE Adverse Event Report: AV-TEMECULA-CT SUPERA SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM

AV-TEMECULA-CT SUPERA SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM
Catalog Number S-45-100-120-P6
Health Effect - Clinical Codes Stenosis (2263); Diminished Pulse Pressure (2606)
Date of Event 05/02/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effect of stenosis is listed in the supera instructions for use (ifu) as a known patient effect of peripheral stenting procedures.Based on the case information and related record review, a conclusive cause for the reported patient effect(s) and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue.
 
Event or Problem Description
It was reported that on (b)(6) 2016, following predilatation, a supera stent was implanted in the proximal popliteal, heavily calcified lesion without issue.On (b)(6) 2017, during a follow-up visit, the patient presented with poor circulation.Imaging was performed and stenosis was noted in the supera stent.No treatment has yet been reported and there was no hospitalization.Percutaneous transluminal intervention is a possible treatment in the future.There was no additional information provided regarding this issue.

Brand Name
SUPERA SELF-EXPANDING STENT SYSTEM
Common Device Name
SELF EXPANDING STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6603141
Report Number2024168-2017-04645
Device Sequence Number18984032
Product Code NIP
UDI-Device Identifier08975370026269
UDI-Public(01)08975370026269(17)180831(10)6091561
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P120020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2018
Device Catalogue NumberS-45-100-120-P6
Device Lot Number6091561
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2017
Initial Report FDA Received Date05/31/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;